# SDR AALA20011901

- Difficulty date: October 14, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N1440A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11435
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887031
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 1828 - EN ROUTE ORD-YOW - SHORTLY AFTER TAKEOFF DETECTED LOW QUANTITY AND PRESSURE AT NR 2 HYDRAULICS SYSTEM.  RETURNED ORD AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED NR 2 HYDRAULIC PUMP.  NO LEAKS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
